The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Journal of Mathematics
( Vol.43 NO.2 / 1991 )
home The Complexity of Everywhere Divergent Fourier Series
Pages 413-424
T. I. Ramsamujh,
home Scattering Theory and Spectral Representations for General Wave Equations with Short Range Perturbations
Pages 435-448
Kazuhiro Yamamoto,
home Group Rings wit Hypercentral Unit Groups
Pages 425-434
David M. Riley,
home Fong Characters and Correspondences in $\pi$-Separable Groups
Pages 4-5
Gabriel Navarro,
home The Symmetries of Genus One Handlebodies
Pages 371-404
John Kalliongis, Andy Miller,
home On the Classification of Manifolds up to Finite Ambiguity
Pages 356-370
Matthias Kreck, Georgia Triantafillou,
home Mutidimensional Iterative Interpolation
Pages 297-312
Gilles Deslauriers, Jacques Dubois, Serge Dubuc,
home On the Vector Sum of Two Convex Sets in Space
Pages 347-355
Steven G. Krantz, Harold R. Parks,
home Strongly Abelian Varieties and the hamiltonian Property
Pages 331-346
E. Kiss, M. Valeriote,
home The Weyl-Von Neumann Theorem for Multipliers of Some $AF$-Algebras
Pages 322-330
Nigel higson, Midael Rordam,
home The Holder Exponent for Radially Symmetric Solutions of Porous Medium Type Equations
Pages 313-321
Gaston E. Hernandez, Ioannis M. Roussos,
home A 3-Dimensional Non-Abelian Cohomology of Groups with Applications to Homotopy Classification of Continuous Maps
Pages 265-296
Manuel Bullejos, Antonio M. Cegarra,
home The 2-Sylow-Subgroup of the Tame Kernel of Number Fields
Pages 255-264
Boris Brauckmann,
home Positive Definite and Related Functions on hypergroups
Pages 242-254
Walter R. Bloom and Paul Ressel,
home Boolean Congruence Lattices of Orthodox Simigroups
Pages 225-241
Karl Auinger,